Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Suffering with blood clotting, no progress with stoin. Guidance?

Hi, I name is Arun singh, I am suffring from Blood clotting (Brain) last 6 years. I had cunsulted my doctor Mr. Pankaj Gupta ( neurologist ) Oct. 2008. and he suggest me a medicine stoin ( Phenyton sodium ) for 2 years. And IInd time he again suggest same medicine for next two years. But till now I didn t have any progess in diseases. So please suggest me what will I do for my problem solution.. My Name Arun singh Con. No. 0000 E mail Id. YYYY@YYYY
Asked On : Fri, 21 Dec 2012
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hi Arun,
Welcome to healthcare Magic!
You might be knowing that the damage to brain cells as a result of stroke- bleeding or clotting is almost permanent because brain cell death is irreversible phenomenon.
Some patients reach hospital in time and the clot can be dissolved before the brain cells are damaged and they have mostly good results.
Your neurologist is treating you for the seizures. Seizures are a risk in these patients.
If you had a seizure already then you should try weaning under care of a physician.
if the phenytoin was started as prophylaxis means you did not have seizures but doctor started it for the risk of seizure then you can surely wean the drug dose under the care of a local clinician.
I hope the advise would be informative and useful for you.
Take Care!
Answered: Sun, 11 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor